# SDR ASAA2018021423585

- Difficulty date: February 14, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 36,718 hours, 11,018 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Part time: 41,880 hours, 15,999 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM/OFF SWITCH IS LOOSE.  ACFT GROUNDED.  NOTED THE AUTOTHROTTLE SWITCH POST HAS SHIFTED IN THE SWITCH INTERNALS.   REMOVED AND REPLACED DFCS MCP IAW  AMM 22-11-34/401.  TESTS PASSED WITHOUT FAULTS.
